Algebra and Logic

, Volume 15, Issue 5, pp 309–320 | Cite as

Varieties of right alternative albegras

  • V. P. Belkin
Article

Keywords

Mathematical Logic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    W. Specht, "Gesetze in Ringen. I," Math. Zeit.,52, 557–589 (1950).Google Scholar
  2. 2.
    M. R. Vaughan-Lee, "Varieties of Lie algebras," Quart. J. Math.,21, No. 83, 297–308 (1970).Google Scholar
  3. 3.
    V. S. Drenski, "Identities in Lie algebras," Algebra Logika,13, No. 3, 265–290 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. P. Belkin

There are no affiliations available

Personalised recommendations